# SDR FDEA201112135254

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B114300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 151TF HAS 1EA CRACK ON UNDERSIDE THE ENTIRE WIDTH, AND ALSO THROUGH COMPOSITE LAYER FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005.
